# SDR 97FDEA00546

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0319, NR 0525 71C209-02  - FWD CARGO BS 720A, STR 24-25 RT:  2 DENTS IN TOP LEG OF BELLFRAME.  DYE CHECKED DENTS, NO CRACKS FOUND PER BACOHM 20-20-02.  INSTALLED REPAIR DOUBLER PER 51-40-3.
